# SDR 2008UALA00081

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE HORIZONTAL STAB HAS DENT LEFT OF A PATCH.  DENT MEASURES 6" X 2.5" AND IS .125" DEEP.  LOCATED MIDSPAN ON LOWER SURFACE OF LEADING EDGE.  A-Y RATIO IS 48.  INSTALLED DOUBLER REPAIR.
